# SDR AALA202306053377

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 30,517 hours, 12,935 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. FOUND SEVERAL DOOR HINGE SCREWS LOOSE. TIGHTENED SCREWS PER AARD 25-40-10-10. LAVATORY DOOR OPENS AND CLOSES NORMALLY.
